MAUDE Adverse Event Report: Paragon 28 SCW DRIVER ATTCH CAN AO TX-10; Screw, Fixation, Bone

Paragon 28 SCW DRIVER ATTCH CAN AO TX-10; Screw, Fixation, Bone
Catalog Number P99-190-TT10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the driver tip broke during surgery.The surgery was successfully completed with another driver, and all debris was removed with no report of injury.
 
Additional Manufacturer Narrative
(b)(4) the device is pending returned for analysis.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
SCW DRIVER ATTCH CAN AO TX-10
Common Device Name
Screw, Fixation, Bone
Manufacturer (Section D)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50194913
Report Number3008650117-2026-00463
Device Sequence Number13264154
Product Code HWC
UDI-Device Identifier00889795041234
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-190-TT10
Device Lot NumberTC2208325
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/21/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale